# SDR ASAA2022081339546

- Difficulty date: August 13, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N477AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40716
- Aircraft time: 25,730 hours, 7,993 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221567102
- Part serial: 17CLM6
- Condition: Inoperative
- Location: Flight Compartme
- Part time: 45,750 hours, 13,997 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAS/MACH ADJUSTMENT KNOB WILL NOT ADJUST SPEED WHEN AP A OF FD #1 IS MASTER. ALSO, AP DISCONNECTED AT CRUISE. WE WERE ABLE TO RENGAGE AP A. GROUNDED - YES. REMOVED & REPLACED MCP REF B737-900 AMM 22-11-34-400-801.
